English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Conical singularities in thin elastic sheets

MPS-Authors
/persons/resource/persons235858

Müller,  Stefan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Müller_Conical_oa_2014.pdf
(Any fulltext), 132KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Müller, S., & Olbermann, H. (2014). Conical singularities in thin elastic sheets. Calculus of Variations and Partial Differential Equations, 49(3-4), 1177-1186. doi:10.1007/s00526-013-0616-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-186A-B
Abstract
There is no abstract available